advertisement
Question
Posted by: sasch | 2010-08-20

deficiency

Hi Doc
i wonder if you can recommend a solution for me. i seem to have a deficiency in somthing because my hair is splitting and breaking off terribly and my nails are very flaky and seem to peel away in layers.
I''m taking Combin Assist tissue salts, hair and nails. I''ve been taking this for the last 2months or so with a 2 week break recently and the only other medication I take is my pill (ginette)
What seems to be missing and how can i fix it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sasch

There are a multitude of reasons that could be causing your symptoms and I therefore, suggest that you consult a doctor for an examination and blood tests.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement